# SDR 95ZZZX1904

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8137Q
- Make and model: Piper PA-28-161
- Aircraft serial: 288016179
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn Assy
- Part number: 7641105
- Condition: Cracked
- Location: Nlg Steering
- Part time: 4,912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION NOTED SMALL CRACKS AT WELD OF NLG STEERING HORN.  SUBMITTER STATED CAUSE UNKNOWN, BUT SUSPECT EITHER TAXI ON ICE AND RUTS OR POSSIBLY NOSE WHEEL SHIMMY.
